Ueber discrete Schaaren von continuirlichen Transformationen

W. Ahrens

Mathematische Annalen (1898)

  • Volume: 50, page 518-524
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ahrens, W.. "Ueber discrete Schaaren von continuirlichen Transformationen." Mathematische Annalen 50 (1898): 518-524. <http://eudml.org/doc/157897>.

author = {Ahrens, W.},
journal = {Mathematische Annalen},
pages = {518-524},
title = {Ueber discrete Schaaren von continuirlichen Transformationen},
url = {http://eudml.org/doc/157897},
volume = {50},
year = {1898},

AU - Ahrens, W.
TI - Ueber discrete Schaaren von continuirlichen Transformationen
JO - Mathematische Annalen
PY - 1898
VL - 50
SP - 518
EP - 524
UR - http://eudml.org/doc/157897
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.